i took 500 mg's of tramadol in a 6 hour time frame - i know it's alot but i ran out of my prescribed percocet and needed that much to stop my throbbing pain - how dangerous is that to do just this once
Yes, that's too much Tramadol. The danger is seizures. Tramadol is just as addictive as an opiate, but it isn't an opiate. Too much of an opiate doesn't cause seizures. They just cause death. But Trammies can make you have seizures. So just don't take anymore. I think it's safer to do a Cold Turkey off opiates than it is to use Tramadol to avoid wds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2011 • 1 answer
Posted 7 Jun 2011 • 1 answer
Why is my doctor/pharmacist telling me that the new tramadol has percocet in/have to pick up script?
Posted 10 Jul 2014 • 8 answers
Posted 19 Oct 2016 • 3 answers
I am taking Percocet 10mg/325 can I also take my 50 mg tramadol with it. I have a hard time sleepin?
Posted 28 Jan 2017 • 2 answers